Last updated on October 9th, 2017 at 10:05 am
Get Childrens Ibuprofen to stop your child’s pain and fever.
The same medicine that you trust comes in a safe children’s formula, so you can give your kids the relief they need from fevers and minor aches and pains.
Introducing Childrens Ibuprofen from Up & Up
Motrin, initially called Brufen, was first invented by the Boots company and was first brought to world markets as Brufen. Several “Big Pharma” drug makers have since adopted the drug as Ibuprofen, a non-steroidal anti-inflammatory drug.
For years, this medication was available by prescription only, but in 1984, it became the first NSAID drug other than aspirin to be available over-the-counter (OTC).
Putting the “Junior” into Childrens Motrin
Junior Motrin, also known as Childrens Ibuprofen, contains a special formulation that is safe for children who are younger than 12 years old. The directions for Junior Ibuprofen direct the product specifically directed for children.
Before administering this product, you should read all product information and consult a doctor or medical professional before use if you have any questions or concerns.
Information about Childrens Motrin from Target
The active ingredient of Childrens Ibuprofen is Ibuprofen (100mg NSAID). The ingredient is a pain reliever. It also reduces fever. Childrens Ibuprofen contains a non-steroidal anti-inflammatory drug.
According to the product label, the uses of this product are for temporary relief of fever and minor aches and pains due to the common cold, flu, sore throat, headache, and toothaches.
Warnings Regarding the Use of Childrens Motrin
Everyone should be aware of the allergy warning that concerns the use of this product. Ibuprofen might cause severe allergic reactions, especially for people who are allergic to aspirin. Symptoms of this allergy to Ibuprofen might include the following:
- Facial Swelling
- Asthma (Wheezing)
- Skin reddening
If you think an allergic reaction occurs, immediately stop using this product and call for urgent medical attention.
Children’s Motrin also comes with a stomach bleeding warning. This product contains an NSAID, which might cause severe stomach bleeding. The chance of this occurring is higher if:
- Your child has had stomach ulcers or bleeding problems.
- Your child takes a blood thinning or steroidal drug.
- Your child takes other medications that contain prescription or non-prescription NSAID including aspirin, ibuprofen, naproxen or others.
- Your child takes Junior Strength Motrin for a period that is longer than directed on the product label.
Childrens Ibuprofen also comes with a sore throat warning. A severe or a persistent sore throat is a problem. A sore throat that comes at the same time as a high fever is a problem. A sore throat with a headache is a problem. A sore throat with nausea is a problem. A sore throat with vomiting might be a serious condition. Call for medical attention immediately if these symptoms occur. Get medical help if you think your child has a reaction to this medication.
Finally, never use this medicine for longer than two days. Never give this medicine to a child who is younger than three years old. Follow doctor’s directions.
Features of Childrens Ibuprofen
Childrens Ibuprofen has some of the following features.
- Lasts up to 8 hours.
- Delicious Grape Flavor.
- Designed for children ages 2 to 11 years old.
- Package contains 24 tablets.
- Compare to Motrin Junior Strength.
Do not use under the following conditions.
- If the child has had an allergic reaction to another pain reliever/fever reducer.
- Right before or after heart surgery.
Ask a doctor before using Up&Up Junior Strength Ibuprofen Motrin if:
- Stomach bleeding warnings apply to your child.
- Your child has a history of stomach problems, like heartburn.
- The child has problems or serious effects from taking pain relievers or fever reducers.
- The patient has not been drinking fluids.
- A child has lost a lot of fluid due to vomiting or diarrhea.
- There’s a history of high blood pressure or heart disease. Dittos for children with liver cirrhosis, or kidney disease.
- Your child has asthma.
- The child is taking a diuretic.
More Precautions about Junior Ibuprofen
Ask a doctor or a pharmacist before use of this product if the child is:
- Under a physician’s care for any serious condition. Ask a doctor if you are too stupid to know whether your child has a serious condition, OK?
- Taking any other drug.
Stop use of this product and ask a doctor if:
- Child experiences any of the following signs of stomach bleeding:
- Feels Faint.
- The child vomits Blood.
- Has bloody or black stools.
- Has stomach pain that does not get better.
- The child does not get any relief within the first day (24 hours of treatment.
- Fever or pain gets worse or lasts for longer than three days.
- Redness or swelling is present in the painful area.
- Any new symptoms appear.
More Instructions about Children’s Ibuprofen
Follow all directions. If you are unsure about anything, contact your doctor.
- This product does not contain directions for adults.
- Do not give a child or anyone else more of this product than is directed by a doctor. Follow the product label.
- Find the right dose by looking at the dosage chart on the box.
- Dose by weight, if possible. If not, prepare the dosage based on age.
- Repeat dose every 6 to 8 hours.
- Never use Childrens Ibuprofen more than four times daily.
- Read the entire product package, including the box, the label on the bottle and any inserts.
What More Can We Say?
CPG Health suggests that you use Junior Strength Ibuprofen for Children rather than Motrin Junior Strength. With Up and Up, you get a nationally recognized name.
You also get all the instructions, warnings and advice on any Children’s Ibuprofen product. Best of all, you get the relief your child needs. The flavor tastes great.